# SDR IXXA060511S

- Difficulty date: January 22, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Worn
- Location: Zone 600
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING TRAILING EDGE FLAP SPRING COVER WORN AT STATION 255.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, PRIMED, AND INSTALLED NEW REPAIR PARTS IAW DC8 SRM 51-3-0, DOUGLAS DRAWING NUMBER 5719443, AND TIMCO RE[AIR ENGINEERING ORDER REO-G09016 DATED 01/31/2003.
